Acebrophylline-induced angioedema

Sanitha Kuriachan, V. Mohan Babu Amberkar, Manu K. Mohan, Hameed Aboobackar Shahul, K. Meena kumari

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

A 53-year-old woman visited her physician complaining of acute breathlessness and productive cough. Her medications included budesonide and formoterol for asthma, fixed-dose combination aspirin 150 mg + clopidogrel 75 mg + atorvastatin 20 mg for ischemic heart disease. History revealed that she had allergic rhinitis and was hypersensitive to penicillins. The patient was prescribed acebrophylline (ABP). Six hours after ABP therapy she presented with generalized urticarial lesions, swelling of hands, feet, lips and face, suggestive of angioedema. ABP was stopped immediately, and the patient was treated symptomatically. This case was categorized as probable as per standard causality assessment scale.

Original languageEnglish
Pages (from-to)219-220
Number of pages2
JournalIndian Journal of Pharmacology
Volume47
Issue number2
DOIs
Publication statusPublished - 01-03-2015

All Science Journal Classification (ASJC) codes

  • Pharmacology
  • Pharmacology (medical)

Fingerprint Dive into the research topics of 'Acebrophylline-induced angioedema'. Together they form a unique fingerprint.

  • Cite this